# SDR USAA2011011290168

- Difficulty date: December 29, 2010
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 33,913 hours, 18,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9Y53465787
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11-SY6 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON ANGLES AT FR66, -Y1732.  REPLACED FLOORBEAM AT FR66, -Y1732 IAW EA 3116917.
